MathSciNet Relay Station
MathSciNet bibliographic data
MR361202 (50 #13648) 33A35 (65D20)
Fields, Jerry L. The asymptotic expansion of the Meijer $G$-function. Math. Comp. 26 (1972), 757–765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement